| Model Number |
02.12.0310FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
08/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.At about 1 year and 1 month post primary surgery the surgeon revised the insert and implanted a thicker one.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 08 august 2022: lot 2011122: (b)(4) items manufactured and released on 23-dec-2020.Expiration date: 2025-12-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.